# SDR DALA2024102110252

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CRACK OB FIXED LEADING EDGE BRACKET TELESCOPIC DUCT IB SIDE ON RH WIN G. CORRECTIVE ACTION: COMPLIED WITH ER/A 530598-14MA. (0617204)
